# SDR DALA2020092703182

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 64,209 hours, 23,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER DAMAGE.  REMOVED STRINGER 24R 12" FWD OF FRAME 794.  NEW STRINGER SECTION IS TRIMMED TO SIZE, TREATED AND PRIMED, AND HOLES COMMON TO SKIN ARE DRILLED TO .189. HOLES IN FRAME CLIPS DRILLED UP TO .159.  DRILLED HOLES IN HORIZONTAL LEGS OF SPLICE.  FABRICATED SPLICE, IAW B737 SRM 53-00-03 FIG 205.  TREATED AND PRIMED 576315.  INSTALLED STRINGER SECTION AND SPLICE, IAW B737 SRM 53-00-03.
